A Note on Bojanic-Seneta Theory of Regularly Varying Sequences.
Mathematische Zeitschrift, Tome 151 (1976), pp. 29-30
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__151_172428,
author = {Ishay Weissman},
title = {A {Note} on {Bojanic-Seneta} {Theory} of {Regularly} {Varying} {Sequences.}},
journal = {Mathematische Zeitschrift},
pages = {29--30},
year = {1976},
volume = {151},
zbl = {0319.40003},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__151_172428/}
}
Ishay Weissman. A Note on Bojanic-Seneta Theory of Regularly Varying Sequences.. Mathematische Zeitschrift, Tome 151 (1976), pp. 29-30. http://geodesic.mathdoc.fr/item/MZ_1976__151_172428/